# SDR SWAA2014073130483

- Difficulty date: July 25, 2014
- Submitted: July 31, 2014
- Operation: Air carrier
- Aircraft: N929WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36631
- Aircraft time: 21,276 hours, 12,604 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 101327
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BILINGUAL EMER EXIT SIGN ASSEMBLY DAMAGED.  R & R SIGN ASSEMBLY IAW MM.
